# SDR 2021F00296

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: General aviation
- Aircraft: N602AC
- Make and model: Lear 60LEAR
- Aircraft serial: 141
- Aircraft time: 7,473 hours, 5,142 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 400SG138Q2
- Condition: Failed
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

AIRCRAFT WAS EN ROUTE TO KLGB TO PICK UP A PASSENGER WITH A COLLAPSED LUNG, WHICH WOULD REQUIRE SEA LEVEL CABIN FOR THE DURATION OF THE FLIGHT. THE PILOT TOOK OFF IN MANUAL MODE FOR PRESSURIZATION. MANUAL MODE WAS NOT CONTROLLING LIKE THE CREW WANTED AND THE MEDICAL CREW IN THE CABIN WERE COMPLAINING OF POPPING EARS SO THE PILOTS SWITCHED TO AUTOMATIC MODE. THE CABIN OVER CORRECTED AND THE PILOTS GOT CONCERNED, AT ABOUT THAT TIME THE #2 GENERATOR WENT OFF LINE. AND THERE WAS A NOISE COMING FROM THE ENGINE. THE PILOTS STARTED EMERGENCY DECENT AND DEPLOYED CABIN OXYGEN AND DECLARED AN EMERGENCY. UPON ARRIVAL AT KDVT MAINTENANCE DEBRIEFED THE FLIGHT CREW. UPON TRYING TO START THE ENGINE THE MAINTENANCE CREW NOTED THAT SMOKE CAME FROM THE GENERATOR. THE GENERATOR WAS 90 HOURS FROM OVERHAUL. A CHECK OF THE PRESSURIZATION SYSTEM PER THE MAINTENANCE MANUAL SHOWED NO DEFECTS.
